# SDR SWAA2024102835977

- Difficulty date: September 10, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED SERVICE DOOR HARDWARE IN GIRT BAR AT AFT GALLEY AREA 2024-572072<[01] REPLACED SERVICE DOOR HARDWARE IN GIRT BAR AT AFT GALLEY ARE IAW B737-700 AMM 25-66-02-400-801 STEP 3.D.(1);[02] CORRECTED ACTION 1 REPLACED SERVICE DOOR HARDWARE IN GIRT BAR AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801 STEP 3.D.(1);[03] COMPLETED
